# SDR R61A201710080745

- Difficulty date: October 8, 2017
- Submitted: October 8, 2017
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000044
- Aircraft time: 30,387 hours, 19,933 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Closeout Panel
- Part number: 17091857001
- Condition: Corroded
- Location: Frames 77-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO CLOSE OUT PANEL AT THE DOOR,  FRAMES 77 - 80.  REMOVED AND REPLACED THE CLOSE-OUT PANEL IAW AMM 20-10-01.
